Record:   Prev Next
書名 Communications in statistics. Stochastic models
出版項 New York, N.Y. : Marcel Dekker, c1985-
國際標準期刊編號 0882-0287
book jacket

館藏地數學所圖書室
Lib. Has1(1985)-16(2000)

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1 (1985)    館內使用    30340100218118
 數學所圖書室  v.2 (1986)    館內使用    30340100218126
 數學所圖書室  v.3 (1987)    館內使用    30340100218134
 數學所圖書室  v.4 (1988)    館內使用    30340100218142
 數學所圖書室  v.5 (1989)    館內使用    30340100218159
 數學所圖書室  v.6 (1990)    館內使用    30340100218167
 數學所圖書室  v.7 (1991)    館內使用    30340100218175
 數學所圖書室  v.8 (1992)    館內使用    30340100218183
 數學所圖書室  v.9 (1993)    館內使用    30340100218191
 數學所圖書室  v.10 (1994)    館內使用    30340100257314

01-01-93 已為 數學所圖書室 訂購 1 本.
說明 v. ; 26 cm
Three no. a year
$90.00 (U.S.) $99.00 (surface mail outside U.S.)
Vol. 1, no. 1-
附註 Title from cover
Mathematical reviews 0025-5629 1985-
繼續 Stochastic models 1532-6349
主題 Stochastic processes -- Periodicals
Alt Title Commun. stat., stoch. models
Stochastic models
Record:   Prev Next